American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22\\\-02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 2292 found      Go to page: 1 2 3 4 > >>

[1] Yves Guivarc’h. Spectral gap properties and limit theorems for some random walks and dynamical systems. Proceedings of Symposia in Pure Mathematics 89 279-310.
Book volume table of contents
View Article: PDF

[2] Joonas Ilmavirta. On Radon transforms on compact Lie groups. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Uffe Haagerup and Tim de Laat. Simple Lie groups without the Approximation Property II. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Wee Teck Gan and Shuichiro Takeda. A proof of the Howe duality conjecture. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Massoud Amini, Mehrdad Kalantar and Mohammad S. M. Moakhar. Harmonic operators of ergodic quantum group actions. Proc. Amer. Math. Soc. 143 (2015) 4325-4333.
Abstract, references, and article information   
View Article: PDF

[6] Ingrid Beltiţă and Daniel Beltiţă. Coadjoint orbits of stepwise square integrable representations. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[7] Margit Rösler and Michael Voit. Integral representation and uniform limits for some Heckman-Opdam hypergeometric functions of type \textsl{BC}. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[8] Jonas Deré. A new method for constructing Anosov Lie algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[9] Octavio Paniagua-Taboada and Pablo Ramacher. Equivariant heat asymptotics on spaces of automorphic forms. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[10] Peter J. McNamara. The metaplectic Casselman-Shalika formula. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[11] Sean Rostami. Conjugacy classes of non-translations in affine Weyl groups and applications to Hecke algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[12] Kumar Balasubramanian. Self-dual representations of $\operatorname{SL}(n,F)$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[13] Shiv Prakash Patel and Dipendra Prasad. Multiplicity formula for restriction of representations of $\widetilde{GL_{2}}(F)$ to $\widetilde{SL_{2}}(F)$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[14] Jason Crann and Matthias Neufang. Amenability and covariant injectivity of locally compact quantum groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[15] Walter Freyn. Orthogonal symmetric affine Kac-Moody algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[16] Lauren Kelly Williams. Invariant polynomials on tensors under the action of a product of orthogonal groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[17] Kwangho Choiy and David Goldberg. Invariance of $R$-groups between $p$-adic inner forms of quasi-split classical groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[18] A. Tempelman. Pointwise ergodic theorems for bounded Lamperti representations of amenable groups. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[19] Karol Kozioł and Peng Xu. Hecke modules and supersingular representations of U(2,1). Represent. Theory 19 (2015) 56-93.
Abstract, references, and article information   
View Article: PDF

[20] Stéphane Merigon, Karl-Hermann Neeb and Gestur Ólafsson. Integrability of unitary representations on reproducing kernel spaces. Represent. Theory 19 (2015) 24-55.
Abstract, references, and article information   
View Article: PDF

[21] Alcides Buss and Siegfried Echterhoff. Weakly proper group actions, Mansfield's Imprimitivity and twisted Landstad duality. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[22] Richard Miles. A natural boundary for the dynamical zeta function for commuting group automorphisms. Proc. Amer. Math. Soc. 143 (2015) 2927-2933.
Abstract, references, and article information   
View Article: PDF

[23] Daniel El-Baz, Jens Marklof and Ilya Vinogradov. The two-point correlation function of the fractional parts of $\sqrt{n}$ is Poisson. Proc. Amer. Math. Soc. 143 (2015) 2815-2828.
Abstract, references, and article information   
View Article: PDF

[24] Wolfgang Soergel. Corrections to: ``On the $\mathfrak n$-cohomology of limits of discrete series representations''. Represent. Theory 19 (2015) 1-2.
Abstract, references, and article information
View Article: PDF

[25] David Kyed, Henrik Densing Petersen and Stefaan Vaes. $L^2$-Betti numbers of locally compact groups and their cross section equivalence relations. Trans. Amer. Math. Soc. 367 (2015) 4917-4956.
Abstract, references, and article information   
View Article: PDF

[26] Peter Hochs. Quantisation of presymplectic manifolds, $K$-theory and group representations. Proc. Amer. Math. Soc. 143 (2015) 2675-2692.
Abstract, references, and article information   
View Article: PDF

[27] Vesta Coufal, Dorette Pronk, Carmen Rovi, Laura Scull and Courtney Thatcher. Orbispaces and Their Mapping Spaces via Groupoids: A Categorical Approach. Contemporary Mathematics 641 (2015) 135-166.
Book volume table of contents   
View Article: PDF

[28] Viveka Erlandsson and Saeed Zakeri. A discreteness criterion for groups containing parabolic isometries. Contemporary Mathematics 639 (2015) 235-242.
Book volume table of contents   
View Article: PDF

[29] S. G. Dani. An introduction to flows on homogeneous spaces. Contemporary Mathematics 639 (2015) 85-102.
Book volume table of contents   
View Article: PDF

[30] John R. Parker and Pierre Will. Complex hyperbolic free groups with many parabolic elements. Contemporary Mathematics 639 (2015) 327-348.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 2292 found      Go to page: 1 2 3 4 > >>